Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 73, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2016, 10:15 PM CDT for McLean County, Mercer County, Ward County, North Dakota. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2016, 10:15 PM CDT (03:15 UTC)
- Expired
- Jun 21, 2016, 11:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties McLean County, ND, Mercer County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 82 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 11:00 PM CDT | HAIL 1.75 | 2 E Garrison, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 8:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -462 J/kg
- Mixed-layer LCL
- 1984 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
480
WUUS53 KBIS 220315
SVRBIS
NDC055-057-101-220415-
/O.NEW.KBIS.SV.W.0073.160622T0315Z-160622T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1015 PM CDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 1115 PM CDT
* AT 1014 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RYDER TO INDIAN HILLS RECREATION AREA...MOVING
EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RYDER AROUND 1020 PM CDT.
DOUGLAS AROUND 1030 PM CDT.
BEULAH BAY RECREATION AREA AROUND 1035 PM CDT.
MAX AND HAZEN BAY RECREATION AREA AROUND 1045 PM CDT.
PICK CITY AND LAKE SAKAKAWEA STATE PARK AROUND 1055 PM CDT.
BENEDICT AROUND 1100 PM CDT.
RIVERDALE AROUND 1105 PM CDT.
COLEHARBOR AROUND 1110 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE DAKOTA
WATERS RECREATION AREA...EMMET AND WHITE SHIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4785 10097 4785 10095 4755 10091 4727 10119
4746 10221 4785 10190 4785 10187 4789 10187
4794 10183 4794 10097
TIME...MOT...LOC 0314Z 284DEG 36KT 4790 10174 4758 10207
HAIL...1.75IN
WIND...70MPH
$$
AYD3 follow-up statements
588
WWUS53 KBIS 220350
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1050 PM CDT TUE JUN 21 2016
NDC055-057-101-220415-
/O.CON.KBIS.SV.W.0073.000000T0000Z-160622T0415Z/
MCLEAN ND-MERCER ND-WARD ND-
1050 PM CDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR EASTERN MCLEAN...NORTHEASTERN MERCER AND SOUTHEASTERN WARD
COUNTIES...
AT 1050 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MAX TO NEAR HAZEN BAY RECREATION AREA...MOVING
EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
BENEDICT AROUND 1100 PM CDT.
RIVERDALE AROUND 1105 PM CDT.
COLEHARBOR AROUND 1110 PM CDT.
UNDERWOOD AROUND 1115 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE DAKOTA
WATERS RECREATION AREA...EMMET AND WHITE SHIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4785 10097 4785 10095 4755 10091 4727 10119
4742 10195 4794 10171 4794 10097
TIME...MOT...LOC 0350Z 284DEG 36KT 4781 10124 4750 10157
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
AYD488
WWUS53 KBIS 220358
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1058 PM CDT TUE JUN 21 2016
NDC101-220408-
/O.CAN.KBIS.SV.W.0073.000000T0000Z-160622T0415Z/
WARD ND-
1058 PM CDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARD COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTH CENTRAL AND SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4785 10097 4785 10095 4755 10091 4727 10119
4742 10195 4784 10171
TIME...MOT...LOC 0358Z 293DEG 37KT 4774 10115 4743 10148
$$
NDC055-057-220415-
/O.CON.KBIS.SV.W.0073.000000T0000Z-160622T0415Z/
MCLEAN ND-MERCER ND-
1058 PM CDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR EASTERN MCLEAN AND NORTHEASTERN MERCER COUNTIES...
AT 1058 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF BENEDICT TO 6 MILES SOUTH OF PICK
CITY...MOVING SOUTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN MCLEAN AND NORTHEASTERN MERCER COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: DAKOTA WATERS RECREATION AREA AND EMMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4785 10097 4785 10095 4755 10091 4727 10119
4742 10195 4784 10171
TIME...MOT...LOC 0358Z 293DEG 37KT 4774 10115 4743 10148
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
AYD959
WWUS53 KBIS 220413
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 PM CDT TUE JUN 21 2016
NDC055-057-220423-
/O.EXP.KBIS.SV.W.0073.000000T0000Z-160622T0415Z/
MCLEAN ND-MERCER ND-
1113 PM CDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCLEAN AND
NORTHEASTERN MERCER COUNTIES WILL EXPIRE AT 1115 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTH CENTRAL AND SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4785 10097 4785 10095 4755 10091 4727 10119
4742 10195 4784 10171
TIME...MOT...LOC 0410Z 284DEG 36KT 4774 10115 4743 10148
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:11 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 21, 9:11 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 911 PM CDT TUE JUN 21 2016 .UPDATE... Issued at 902 PM CDT Tue Jun 21 2016 Multiple severe thunderstorms continue to develop over the area this evening with impressive shear and strong instability in place. Large hail continues to be the main threat with a lower threat of damaging wind gusts. A tornadic threat still remains for the next hour or so with stronger low level shear noted, particularly over western locations. Later this evening expect storms to become elevated diminishing the tornadic threat. UPDATE Issued at 612 PM CDT Tue Jun 21 2016 Storms continue to move through northeast Montana with some additional storms now starting to develop over southwest North Dakota. Strong instability along with very impressive deep layer shear (60 to around 80 kts) remain in place. Will be monitoring the severe threat through the evening. && .SHORT TERM...(This evening through Wednesday) Issued at 233 PM CDT Tue Jun 21 2016 Main forecast issue in the short term period will be thunderstorm chances late this afternoon and tonight. Latest satellite and radar imagery is depicting thunderstorms trying to fire off the Bighorns. Also some activity from west of Havre MT to north of Glasgow MT. Surface analysis shows 1005mb surface low over southeast MT with 3mb pressure falls from west central ND into northeast MT. Currently around 1000 j/kg of cape from southeast ND into north central MT but currently capped, and 80 knots of shear from northeast MT into west central ND. The instability will only continue to increase this afternoon while shear remains strong. With a strong upper low and associated forcing tracking across north central MT at this time, think it's only a matter of time before convection fires. Only question is how will things evolve late this afternoon through this evening. Of the many solutions from the mesoscale models today, one thing remains consistent. That would be convection (either supercell or mcs) tracking from around the Williston area...south and east toward the Bismarck Mandan area. Various iterations are showing additional convection north and south of this but thus one area has been consistent. The 00Z SPC SSEO was giving an impressive signal of strong convection centered over northwest north dakota from 00-03 UTC this evening and with forecast flow, this would track toward the south and east. Stronger capping and will likely inhibit convection as we move into eastern portions of central ND. Have heightened severe wording in our forecast products products for this evening. Convection moves into eastern ND for Wednesday then a quiet day on thursday as we are in an area of shortwave ridging ahead of another upper low that will affect the area beginning Friday. .LONG TERM...(Wednesday night through Tuesday) Issued at 233 PM CDT Tue Jun 21 2016 Short wave ridge will quickly move east across the Northern Plains region transitioning flow aloft to southwesterly during the day on Friday. Strong short wave upper level trough/closed low over the Northern Rockies Friday will lead to height falls ahead of its path and near an associated surface trough over the central and eastern Dakotas. Instability axis with robust mucape will materialize ahead of the surface trough along to east of Highway 83 during peak heating. Uncertainty of whether convection will fire given the degree of the forecast capping inversion with strong mid level waa nosing into North Dakota. More favorable area for thunderstorms looks to be on the edge of the cap across my northeast, which is also where the more favorable shear is located. For now will hold off on mentioning severe given the convective initialization uncertainty. Breezy conditions in the lows wake Saturday and Sunday will advect much drier air into the region along with cooler temperatures. Left pops in for both days, but I anticipate these being dropped in future forecast updates. Possible wind headlines may be needed as well this weekend, and will take a closer look over the next few model cycles. Broad/long wave ridge builds east for early next week, however models show embedded impulses undercutting the ridge so will not completey rule out chances for showers or isolated thunderstorms. Overall precipitation coverage will be minimal. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 612 PM CDT Tue Jun 21 2016 Numerous showers and thunderstorms will move over western and central North Dakota tonight into early Wednesday morning. Some of these storms may become severe with large hail and damaging wind gusts. Otherwise...VFR conditions expected. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JJS SHORT TERM...TWH LONG TERM...NH AVIATION...JJS
Hazardous weather outlook, Jun 21, 8:59 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 859 PM CDT TUE JUN 21 2016 NDZ001-002-009>011-017>023-025-031>037-040>048-050-051-230200- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 859 PM CDT TUE JUN 21 2016 /759 PM MDT TUE JUN 21 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE OVER WESTERN AND CENTRAL NORTH DAKOTA TONIGHT. SOME STORMS COULD BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OVER WESTERN AND CENTRAL NORTH DAKOTA. NDZ003>005-012-013-230200- RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE- 859 PM CDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE OVER THE AREA TONIGHT. AN ISOLATED SEVERE THUNDERSTORM MAY BE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND GUSTS AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jun 21, 9:27 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
927 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL MOTT 46.38N 102.33W
06/21/2016 E1.75 INCH HETTINGER ND PUBLIC
ALSO HAD 60 MPH WINDS WITH STORM. . THE
DURATION OF THE HAIL EVENT WAS 12 MINUTES.
&&
JP MARTINLocal storm report, Jun 21, 9:35 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM TSTM WND GST KEENE 47.93N 102.94W
06/21/2016 E80 MPH MCKENZIE ND EMERGENCY MNGR
&&
AYDLocal storm report, Jun 21, 9:41 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
941 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL 6 N EAST FAIRVIEW 47.94N 104.04W
06/21/2016 E1.75 INCH MCKENZIE ND TRAINED SPOTTER
GOLF BALL SIZED HAIL OCCURRED FOR 11 MINUTES FROM 819
PM MDT UNTIL 830 PM MDT.
&&
JJSLocal storm report, Jun 21, 10:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 8 SSW NEW TOWN 47.87N 102.56W
06/21/2016 M2.50 INCH MOUNTRAIL ND PUBLIC
HAIL UP TO THE SIZE OF TENNIS BALLS NEAR THE
INTERSECTION OF 31ST AVENUE NW AND 92ND AVENUE NW SOUTH
OF NEW TOWN.
&&
AYDLocal storm report, Jun 21, 10:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1013 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 5 N WATFORD CITY 47.87N 103.28W
06/21/2016 E1.75 INCH MCKENZIE ND LAW ENFORCEMENT
&&
JJSLocal storm report, Jun 21, 10:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1014 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM FUNNEL CLOUD WATFORD CITY 47.80N 103.28W
06/21/2016 MCKENZIE ND LAW ENFORCEMENT
FUNNEL CLOUD NOW OVER WATFORD CITY.
&&
JJSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:09 PM CDT | Special Weather Statement | BIS | Slope | 36 min |
| Jun 21, 7:16 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Slope, Stark | 59 min |
| Jun 21, 7:49 PM CDT | Severe Thunderstorm Warning | BIS | Slope | 56 min |
| Jun 21, 7:54 PM CDT | Special Weather Statement | BIS | McKenzie | 36 min |
| Jun 21, 8:05 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 55 min |
| Jun 21, 8:10 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 65 min |
| Jun 21, 8:22 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 53 min |
| Jun 21, 8:22 PM CDT | Tornado Warning | BIS | McKenzie | 38 min |
| Jun 21, 8:26 PM CDT | Tornado Warning | BIS | Hettinger | 34 min |
| Jun 21, 8:31 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 20 min |
| Jun 21, 8:48 PM CDT | Severe Thunderstorm Warning | BIS | Slope | 42 min |
| Jun 21, 8:56 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 64 min |
| Jun 21, 9:01 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger | 59 min |
| Jun 21, 9:05 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 55 min |
| Jun 21, 9:05 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 55 min |
| Jun 21, 9:08 PM CDT | Tornado Warning | BIS | Adams, Grant, Hettinger | 37 min |
| Jun 21, 9:14 PM CDT | Tornado Warning | BIS | McKenzie | 31 min |
| Jun 21, 9:20 PM CDT | Flash Flood Warning | BIS | Hettinger | 6 hr |
| Jun 21, 9:22 PM CDT | Tornado Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 38 min |
| Jun 21, 9:37 PM CDT | Tornado Warning | BIS | Grant, Sioux | 23 min |
| Jun 21, 9:48 PM CDT | Tornado Warning | BIS | McKenzie | 27 min |
| Jun 21, 9:49 PM CDT | Tornado Warning | BIS | Dunn, McLean | 26 min |
| Jun 21, 10:02 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 43 min |
| Jun 21, 10:10 PM CDT | Tornado Warning | BIS | McKenzie | 35 min |
| Jun 21, 10:40 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mercer, Mountrail, Ward | 37 min |
| Jun 21, 11:16 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 59 min |
| Jun 21, 11:24 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 48 min |
| Jun 22, 12:07 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 38 min |
| Jun 22, 12:30 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Morton, Sioux | 60 min |
| Jun 22, 1:32 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, LaMoure, Logan, McIntosh | 58 min |
| Jun 22, 2:27 AM CDT | Severe Thunderstorm Warning | BIS | Dickey | 48 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.